MathSciNet Relay Station
MathSciNet bibliographic data
MR463296 (57 #3249) 20E25
Cohen, Daniel E. Residual finiteness and Britton's lemma. J. London Math. Soc. (2) 16 (1977), no. 2, 232–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement